# SDR ASOA04359

- Difficulty date: April 29, 2004
- Submitted: June 17, 2004
- Operation: Air carrier
- Aircraft: N532AS
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 458
- Engine: Pwa PW127
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION, THE FLOOR WEB AT THE FORWARD CARGO DOOR ENTRANCE AT FRAME 13 TO 17 WAS FOUND CORRODED BEYOND LIMITS.  MAINTENANCE REMOVED AND REPLACED THE CORRODED FLOOR WEB IAW SRM 533780 AND 512500.  AIRCRAFT WAS RELEASED FROM C-CHECK ON MAY 14, 2004.
